# SDR 08FDEA02802

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300003
- Part serial: FH1126
- Condition: Damaged
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD FLUSH DOUBLER RPAIR ON RT CENTER FLAP NOSE SKIN WITHOUT ANY OLD DOCUMENTATION.  REPAIR RENEWED IAW SRM 57-50-00 FIG 208.
